MathSciNet Relay Station
MathSciNet bibliographic data
MR2446856 62J02 (62F12 62J12)
Malenko, A. L.; Kukush, O. G. An optimal joint estimator for regression parameters and the dispersion parameter in errors-in-variables nonlinear models. [ ] (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 78 (2008), 141--150; translation in Theory Probab. Math. Statist. No. 78 (2009), 157–166
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement